Free Access
Volume 22, Number 3, July-September 2016
Page(s) 811 - 831
Published online 27 May 2016
  1. G. Da Prato and J. Zabczyk, Stochastic Equations in Infinite Dimensions. Cambridge University Press, Cambridge (1992). [Google Scholar]
  2. Y. Hu and S. Peng, Adapted solution of backward stochastic evolution equations. Stoch. Anal. Appl. 9 (1991) 445–459. [CrossRef] [Google Scholar]
  3. D. Jerison and G. Lebeau, Nodal sets of sums of eigenfunctions, in: Harmonic Analysis and Partial Differential Equations. Chicago Lectures in Math. Univ. Chicago Press, Chicago, IL (1999) 223–239. [Google Scholar]
  4. G. Lebeau and L. Robbiano, Contrôle exact de l’équation de la chaleur. Commun. Partial Differ. Equ. 20 (1995) 335–336. [Google Scholar]
  5. G. Lebeau and E. Zuazua, Null controllability of a system of linear thermoelasticity. Arch. Rational Mech. Anal. 141 (1998) 297–329. [Google Scholar]
  6. J.L. Lions, Optimal Control of Systems Governed by Partial Differential Equations. Springer-Verlag, Berlin, Heidelberg, New York (1971). [Google Scholar]
  7. Q. Lü, Observation and control for stochastic partial differential equations. Ph.D. thesis, School of Mathematics. Sichuan University, Chengdu (2010). [Google Scholar]
  8. Q. Lü, Bang-bang principle of time optimal controls and null controllability of fractional order parabolic equations. Acta Math. Sin. (Engl. Ser.) 26 (2010) 2377–2386. [Google Scholar]
  9. Q. Lü, Some results on the controllability of forward stochastic heat equations with control on the drift. J. Funct. Anal. 260 (2011) 832–851. [CrossRef] [MathSciNet] [Google Scholar]
  10. Q. Lü and G. Wang, On the existence of time optimal controls with constraints of the rectangular type for heat equations. SIAM J. Control Optim. 49 (2011) 1124–1149. [CrossRef] [MathSciNet] [Google Scholar]
  11. Q. Lü and Z. Yin, The L-null controllability of parabolic equation with equivalued surface boundary conditions. Asymptot. Anal. 83 (2013) 355–378. [MathSciNet] [Google Scholar]
  12. N.I. Mahmudov and M.A. McKibben, On backward stochastic evolution equations in Hilbert spaces and optimal control. Nonlinear Anal. 67 (2007) 1260–1274. [CrossRef] [MathSciNet] [Google Scholar]
  13. M. Renardy and R.C. Rogers, An Introduction to Partial Differential Equations, 2nd edn. Vol. 13 of Texts in Applied Mathematics. Springer-Verlag, New York (2004). [Google Scholar]
  14. G. Wang, L-null controllability for the heat equation and its consequences for the time optimal control problem. SIAM J. Control Optim. 47 (2008) 1701–1720. [CrossRef] [MathSciNet] [Google Scholar]
  15. Z.C. Zhou, Observability estimate and null controllability for one-dimensional fourth order parabolic equation. Taiwanese J. Math. 16 (2012) 1991–2017. [MathSciNet] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.